Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have had cramps, back pain, heartburn. Had unprotected sex. Am I pregnant?

I m 15 . Been on depo for about a year now . i had my period on the 26th of december when i was suppose to get my shot i had unprotected sex a couple dayz later. i had a yeast infection . i got cured.for it & my discharge stppped. now its back . iv been havin cramps , back pain and a lil heartburn & been feelin sick . i also have a lil bump on my left side of my stomach . My stomach feels full and tight . The pregnancy tests came back negative. so what s going on ?
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
It is often normal not to have periods for a few weeks after you are off a depo shot. It takes a few weeks for your periods to come back to normal routine. The negative pregnancy tests are reliable. Do not worry.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Tue, 5 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor